My hands including my arms have red lines that show up occasionally. They also sometimes turn a faint purple/blue color with the red lines and that's why I joke to my family that i'm an alien. I have heard that the red lines can be a symptom of rosacea which I have. Now my legs and feet only get the purple/blue coloring and to me and my family it looks creepy and unattractive. Ive noticed that i usually get this blue/purple coloring on my hands, arms, legs, and feet when I am cold. All of this is very embarrassing and I always wonder what people think of me. I really would like to find out what the condition is and how it can be treated so I have normal looking skin.
From your symptoms Raynaud’s condition needs to be ruled out. Raynaud’s disease is a vascular disorder that affects blood flow to the extremities which include the fingers, toes, nose and ears when exposed to temperature changes or stress. This causes blueness and swelling of the skin.
I feel that a consultation of a physician will be the best. Other causes like peripheral vascular disease also have to be ruled out. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.